# SDR AT0100220

- Difficulty date: July 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD RUMBLE AFTER TAKE-OFF.          CORRECTIVE ACTION:          INSPECTED NOSE LANDING GEAR DOOR LINKAGE, HINGES AND NO DEFECTES NOTED.  CLOSED NOSE LANDING GEAR DOOR AND CONFIRMED LATCH CHECK.   IAW DC9 MM 32-00, 52-00
